A New Lower Bound For A Ramsey-Type Problem

Let 3 ≤ r < s be fixed integers and let G be a graph on n vertices not containing a complete graph on s vertices. The main aim of this paper is to provide a new lower bound on the size of the maximum subset of G without a copy of complete graph K r . Our results substantially improve previous bounds of Krivelevich and Bollobás and Hind.

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Corresponding author

Correspondence to Benny Sudakov*.

Additional information

* Research supported in part by NSF grants DMS-0106589, CCR-9987845 and by the State of New Jersey. Part of this research was done while visiting Microsoft Research.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Sudakov*, B. A New Lower Bound For A Ramsey-Type Problem. Combinatorica 25, 487–498 (2005). https://doi.org/10.1007/s00493-005-0029-3

Download citation

Mathematics Subject Classification (2000):

  • 05C35
  • 05C55
  • 05D10